RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 3, Pages 3–10 (Mi fpm768)  

This article is cited in 2 scientific papers (total in 2 papers)

Quasicrystals and their symmetries

V. A. Artamonov

M. V. Lomonosov Moscow State University

Abstract: This paper is a survey of results on symmetries of crystals and of some results on a mathematical approach to the theory of quasicrystals and their symmetries.

Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 139:4, 6657–6662

Bibliographic databases:

UDC: 512.544+512.535+512.817

Citation: V. A. Artamonov, “Quasicrystals and their symmetries”, Fundam. Prikl. Mat., 10:3 (2004), 3–10; J. Math. Sci., 139:4 (2006), 6657–6662

Citation in format AMSBIB
\Bibitem{Art04}
\by V.~A.~Artamonov
\paper Quasicrystals and their symmetries
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 3
\pages 3--10
\mathnet{http://mi.mathnet.ru/fpm768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2123341}
\zmath{https://zbmath.org/?q=an:1119.16040|1073.52007}
\elib{http://elibrary.ru/item.asp?id=13517868}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 139
\issue 4
\pages 6657--6662
\crossref{https://doi.org/10.1007/s10958-006-0382-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750520532}


Linking options:
  • http://mi.mathnet.ru/eng/fpm768
  • http://mi.mathnet.ru/eng/fpm/v10/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Astapov Yu., Khristich D., Markin A., Sokolova M., “The Construction of Nonlinear Elasticity Tensors For Crystals and Quasicrystals”, Int. J. Appl. Mech., 9:6 (2017), 1750080  crossref  mathscinet  isi  scopus
    2. V. I. Subbotin, “Simmetrichnye mnogogranniki s rombicheskimi vershinami”, Vladikavk. matem. zhurn., 20:3 (2018), 87–93  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:330
    Full text:151
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019